# SDR 08FDEA00972

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57245318200
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD SLAT; INBD OF NR 1 TRACK; INNER SURFACE FASTENERS ARE CHAFING ON THE WING L/E SKIN.  BLENDED AREA SMOOTH & REMOVED DAMAGE IAW SRM 51-73-10.   FOUND TO BE OUT OF LMITS IAW SRM 57-40-00. DAMAGED SECTION OF THE L/E SKIN IAW SRM 57-41-12. HEAT TREATED NEW FORMED L/E SKIN.   FABBED, LOCATED & DRILLED NEW SKIN & 1 REPAIR BUTT STRAP IAW SRM 57-41-12  FIG 203 & 51-40-44. ALODINED REPAIR PARTS IAW SRM 51-21-10. PRIMED & TOP COAT PAINTED IAW SRM 5-23-10. INSTALLED NEW SKIN SECTION & REPAIR BUTT STRAP IAW SRM 51-41-12.
